Pronađeno: 1-3 / 3 radova

Autori: Milivojevic Milica

>> Filter: Samo Article i Review

>> Sve godine

Naslov The Risk of Falls in Patients with Cerebrovascular Disease (Article)
Autori Nenadovic Aleksandar Djurovic Olivera R Stankovic Snezana Georgievski-Brkic Biljana Milivojevic Milica Vukicevic Marjana Radevic Svetlana R  Radovanovic Snezana M  
Info ACTA FACULTATIS MEDICAE NAISSENSIS, (2023), vol. 40 br. 3, str. 317-327
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov The variation of the Randic index with regard to minimum and maximum degree (Article)
Autori Milivojevic Milica Pavlovic Ljiljana R 
Info DISCRETE APPLIED MATHEMATICS, (2017), vol. 217 br. , str. 286-293
Projekat Serbian Ministry for Education and Science [174010, 174033]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Extremal graphs for the geometric-arithmetic index with given minimum degree (Article)
Autori Divnic Tomica R Milivojevic Milica Pavlovic Ljiljana R 
Info DISCRETE APPLIED MATHEMATICS, (2014), vol. 162 br. , str. 386-390
Projekat Serbian Ministry for Education and Science [174033]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX